# SDR QXEA2012120801614

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 574 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT FRAME 547.  REMOVED STRINGER CLIP REF SRM 51-42-05-02-01. INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01.  PRIMED AND TOPCOATED IAW SRM 51-25-15-02-01, APPLIED CPC IAW AMM 51-25-01-390-801.
